Alert archive / New Mexico / Wind Advisories in 2005

Wind Advisory 9, NWS Albuquerque, NM

December 1, 2005

NWS Albuquerque, NM issued this wind advisory at Dec 1, 2005, 3:29 PM MST. It took effect at Dec 2, 2005, 10:00 AM MST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2005, 3:29 PM MST (22:29 UTC)
In effect from
Dec 2, 2005, 10:00 AM MST
Expired
Dec 2, 2005, 5:00 PM MST
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 012229
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
329 PM MST THU DEC 1 2005

...STRONG WINDS FRIDAY CENTRAL MOUNTAINS AND EAST CENTRAL PLAINS...

NMZ004-005-010>013-016>018-020-021-026-020500-
/O.NEW.KABQ.WI.Y.0009.051202T1700Z-051203T0000Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...
PORTALES...CLOVIS
329 PM MST THU DEC 1 2005

...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 5 PM MST FRIDAY. 

WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL IMPACT THE
SANGRE DE CRISTO...SANDIA AND MANZANO...NORTHERN SACRAMENTO
MOUNTAINS AND ADJACENT EAST SLOPES AS WELL AS THE EAST CENTRAL
PLAINS. THIS ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND
THE COLORADO STATE LINE AS WELL AS INTERSTATE 40 BETWEEN TIJERAS
AND THE TEXAS STATE LINE.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

23
5 follow-up statements
000 
WWUS75 KABQ 020448
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
948 PM MST THU DEC 1 2005

...STRONG WINDS FRIDAY CENTRAL MOUNTAINS AND EAST CENTRAL
PLAINS...

NMZ004-005-010>013-016>018-020-021-026-021200-
/O.CON.KABQ.WI.Y.0009.051202T1700Z-051203T0000Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...
PORTALES...CLOVIS
948 PM MST THU DEC 1 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM MST
FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM MST FRIDAY. 

WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND 
50 MPH WILL IMPACT THE SANGRE DE CRISTO...SANDIA AND
MANZANO...NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES
AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS LATE FRIDAY
MORNING AND FRIDAY AFTERNOON. THIS ADVISORY INCLUDES INTERSTATE 25
BETWEEN SANTA FE AND THE COLORADO STATE LINE AS WELL AS INTERSTATE
40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE.

MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$
000 
WWUS75 KABQ 021057
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
357 AM MST FRI DEC 2 2005

...STRONG WINDS FRIDAY CENTRAL MOUNTAINS AND EAST CENTRAL
PLAINS...

NMZ004-005-010>013-016>018-020-021-026-021800-
/O.CON.KABQ.WI.Y.0009.051202T1700Z-051203T0000Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...
PORTALES...CLOVIS
357 AM MST FRI DEC 2 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
5 PM MST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON. 

WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN
40 AND 50 MPH WILL IMPACT THE SANGRE DE CRISTO...SANDIA AND
MANZANO...NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES
AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS LATE THIS MORNING
AND AFTERNOON. THIS ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA
FE AND THE COLORADO STATE LINE AS WELL AS INTERSTATE 40 BETWEEN
TIJERAS CANYON AND THE TEXAS STATE LINE.

MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

49
000 
WWUS75 KABQ 021746
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1046 AM MST FRI DEC 2 2005

...STRONG WINDS FRIDAY CENTRAL MOUNTAINS AND EAST CENTRAL
PLAINS...

NMZ004-005-010>013-016>018-020-021-026-030000-
/O.CON.KABQ.WI.Y.0009.000000T0000Z-051203T0000Z/
SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE...
LAS VEGAS/RATON...SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...
SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...
PORTALES...CLOVIS
1046 AM MST FRI DEC 2 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN
40 AND 50 MPH WILL IMPACT THE SANGRE DE CRISTO...SANDIA AND
MANZANO...NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES
AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS LATE THIS
MORNING AND AFTERNOON. THIS ADVISORY INCLUDES INTERSTATE
25 BETWEEN SANTA FE AND THE COLORADO STATE LINE AS WELL AS
INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE.

MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

23
000 
WWUS75 KABQ 022223
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
323 PM MST FRI DEC 2 2005

...STRONG WINDS FRIDAY CENTRAL MOUNTAINS AND EAST CENTRAL
PLAINS...

NMZ005-010>013-016>018-020-021-026-030000-
/O.NEW.KABQ.WI.Y.0010.051203T1700Z-051204T0000Z/
/O.CON.KABQ.WI.Y.0009.000000T0000Z-051203T0000Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...PORTALES...CLOVIS
323 PM MST FRI DEC 2 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 5 PM MST SATURDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

THE STRONG WEST AND SOUTHWEST WINDS WILL DIMINISH AFTER SUNSET
THIS AFTERNOON. 

WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN
40 AND 50 MPH WILL BEGIN AGAIN SATURDAY MORNING AND IMPACT THE
EASTERN SLOPES OF THE SANGRE DE CRISTO...THE SANDIA AND
MANZANO...THE NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST
SLOPES AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS. THIS
ADVISORY INCLUDES INTERSTATE 25 BETWEEN SANTA FE AND RATON AS WELL
AS INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE.

MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.


$$

NMZ004-030000-
/O.CON.KABQ.WI.Y.0009.000000T0000Z-051203T0000Z/
SANGRE DE CRISTO MOUNTAINS-
INCLUDING THE CITY OF...RED RIVER/TAOS/SANTA FE
323 PM MST FRI DEC 2 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN
40 AND 50 MPH WILL IMPACT THE SANGRE DE CRISTO...SANDIA AND
MANZANO...NORTHERN SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES
AND HIGH PLAINS...AS WELL AS THE EAST CENTRAL PLAINS LATE THIS
MORNING AND AFTERNOON. THIS ADVISORY INCLUDES INTERSTATE
25 BETWEEN SANTA FE AND THE COLORADO STATE LINE AS WELL AS
INTERSTATE 40 BETWEEN TIJERAS CANYON AND THE TEXAS STATE LINE.

MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

23
000 
WWUS75 KABQ 022356
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
456 PM MST FRI DEC 2 2005

...STRONG WINDS CENTRAL MOUNTAINS AND EAST CENTRAL PLAINS...

NMZ005-010>013-016>018-020-021-026-030500-
/O.EXP.KABQ.WI.Y.0009.000000T0000Z-051203T0000Z/
/O.CON.KABQ.WI.Y.0010.051203T1700Z-051204T0000Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER...PORTALES...CLOVIS
456 PM MST FRI DEC 2 2005

...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 5 PM MST
SATURDAY...

THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON FOR THE
CENTRAL MOUNTAIN CHAIN EASTWARD ALONG THE ADJACENT HIGH PLAINS AS
WELL AS THE EAST CENTRAL PLAINS. A WIND ADVISORY WILL AGAIN BE IN
EFFECT FROM 10 AM TO 5 PM MST SATURDAY FOR THE SAME AREA WITH THE
EXCEPTION OF THE SANGRE DE CRISTO MOUNTAINS.

THE STRONG WEST AND SOUTHWEST WINDS WILL DIMINISH AFTER SUNSET
THIS AFTERNOON...HOWEVER PERIODIC STRONG WINDS OF 25 TO 40 MPH
WITH SOME HIGHER GUSTS WILL STILL BE LIKELY OVERNIGHT ALONG THE
HIGHEST RIDGES OF THE CENTRAL MOUNTAIN CHAIN AND AT A FEW
LOCATIONS ALONG THE IMMEDIATE EAST SLOPES.

WEST AND SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS BETWEEN 40 AND
50 MPH WILL BEGIN AGAIN SATURDAY MORNING AND IMPACT THE EASTERN
SLOPES OF THE SANGRE DE CRISTO...SANDIA AND MANZANO...NORTHERN
SACRAMENTO MOUNTAINS AND ADJACENT EAST SLOPES AND HIGH PLAINS...AS
WELL AS THE EAST CENTRAL PLAINS. THIS ADVISORY INCLUDES INTERSTATE
25 BETWEEN SANTA FE AND RATON AS WELL AS INTERSTATE 40 BETWEEN
TIJERAS CANYON AND THE TEXAS STATE LINE.

MOTORISTS SHOULD BE CAUTIOUS AND ALERT WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS
WINDS.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ004-030100-
/O.EXP.KABQ.WI.Y.0009.000000T0000Z-051203T0000Z/
SANGRE DE CRISTO MOUNTAINS-
INCLUDING THE CITY OF...RED RIVER/TAOS/SANTA FE
456 PM MST FRI DEC 2 2005

...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON...HOWEVER 
PERIODIC STRONG WINDS OF 25 TO 40 MPH WITH SOME HIGHER GUSTS WILL
STILL BE LIKELY OVERNIGHT ALONG THE HIGHEST RIDGES OF THE SANGRE DE
CRISTOS AND AT A FEW LOCATIONS ALONG THE IMMEDIATE EAST SLOPES.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 1, 2:29 PM MST, 1 hour earlier.

Area forecast discussion, Dec 1, 2:29 PM MST, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
229 PM MST THU DEC 1 2005

.DISCUSSION...LOW AMPLITUDE RIDGE CONTINUES TO MOVE EAST OVER THE
STATE TODAY. EMBEDDED S/W IS PUSHING INTO WESTERN CO BRINGING
INCREASED MID TO UPPER LVL CLOUD COVER TO THE NORTHWEST PLATEAU.
THE RIDGE AXIS WILL MOVE EAST OF NM OVERNIGHT. STRONGER S/WS
EMBEDDED IN THE WESTERLY FLOW WILL TRACK OVER NM STARTING FRIDAY.
THE UPPER LVL WINDS WILL INCREASE AND TRANSLATE TO THE SFC ON FRI.
WINDS SHOULD START TO REACH ADV CRITERIA LATE MORNING ON FRI IN A
FEW LOCATIONS ALONG THE CENTRAL MTNS AND SPREAD TO THE EAST
CENTRAL PLAINS EARLY AFTERNOON. WILL ISSUE A WIND ADV FOR FRI FROM
THE CENTRAL MTNS...ADJACENT EAST SLOPES AND EAST CENTRAL PLAINS.
TEMPS WILL WARM ESPECIALLY OVER THE EASTERN PLAINS WITH THE HELP
OF THE DOWNSLOPE WINDS. PRECIP WILL INCREASE OVER THE FAR
NORTHWESTERN EDGE OF THE STATE AND THEN MOVE EAST AND SOUTH. THE
BEST CHANCES WILL BE FRI NIGHT AND EARLY SAT. THE BEST LOCATIONS
FOR ACCUMULATING SNOW WILL BE OVER THE SAN JUAN AND NORTHERN
SANGRE DE CRISTO MTNS. AMOUNTS ALONG THE CO BORDER COULD PUSH INTO
THE WARNING CRITERIA RANGE WITH 4 TO 8 INCHES AND LOCALLY UP TO A
FOOT ON WEST FACING SLOPES. THE JEMEZ AND WESTERN MTNS WILL SEE
ACCUM SNOW ALSO BUT SHOULD STAY BELOW WARN CRITERIA. WILL ISSUE A
WINTER STORM WATCH FOR THE FAR NORTHERN PARTS OF ZONE 2 AND 4
MAINLY ALONG THE CO BORDER. SAF MAY SEE UP TO AN INCH WITH
SLIGHTLY MORE IN THE EASTERN FOOTHILLS. SHOWERS WILL LINGER SAT
NIGHT AND DIMINISH SUNDAY AS THE MAIN UPPER TROF DIGS INTO NORTH
TX AND OK. SLOW ALOFT WILL STAY NORTHWESTERLY EARLY NEXT WEEK WITH
A FAIRLY DRY AIRMASS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  32  56  35  48 /  10  30  50  50
GALLUP..........................  28  58  32  48 /   0  20  40  40
GRANTS..........................  27  60  32  51 /   0  10  30  30
GLENWOOD........................  23  66  32  61 /   0   5   5   5
CHAMA...........................  22  48  25  38 /  20  40  70  70
LOS ALAMOS......................  28  52  31  47 /   0  20  30  30
RED RIVER.......................  18  46  22  34 /   5  40  50  60
TAOS............................  22  53  27  44 /   0  10  30  40
SANTA FE........................  28  54  32  49 /   0  10  30  30
SANTA FE AIRPORT................  29  57  33  51 /   0  10  20  20
ESPANOLA........................  23  58  27  53 /   0  10  30  20
ALBUQUERQUE HEIGHTS.............  36  62  40  58 /   0  10  20  20
ALBUQUERQUE VALLEY..............  30  62  36  57 /   0  10  20  20
ALBUQUERQUE FOOTHILLS...........  32  58  38  54 /   0  10  30  30
ALBUQUERQUE WEST MESA...........  34  63  38  59 /   0  10  20  20
SOCORRO.........................  28  64  34  61 /   0   5  10  10
SANDIA PARK/CEDAR CREST.........  29  55  33  49 /   0  10  30  30
MORIARTY/ESTANCIA...............  23  58  29  54 /   0  10  20  20
CARRIZOZO.......................  33  65  34  59 /   0   0   0   5
RUIDOSO.........................  32  64  34  55 /   0   0   5   5
RATON...........................  22  63  27  48 /   0  10  20  20
LAS VEGAS.......................  33  61  34  50 /   0  10  20  20
ROY.............................  28  64  31  48 /   0   5  10  20
CLAYTON.........................  33  67  33  47 /   0   5  10  10
SANTA ROSA......................  32  74  38  61 /   0   5  10  10
TUCUMCARI.......................  36  77  40  59 /   0   0   5   5
FORT SUMNER.....................  32  75  37  65 /   0   0   5   5
CLOVIS..........................  33  76  42  63 /   0   0   0   5
PORTALES........................  32  77  41  65 /   0   0   0   5
ROSWELL.........................  31  78  42  73 /   0   0   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM FRIDAY TO 5 PM FRIDAY FOR NMZ004-NMZ005-
NMZ010-NMZ011-NMZ012-NMZ013-NMZ016-NMZ017-NMZ018-NMZ020-NMZ021-
NMZ026.

RED FLAG WARNING FROM 11 AM FRIDAY TO 5 PM FRIDAY FOR NMFZ108.

WINTER STORM WATCH FROM 5 PM FRIDAY TO 11 AM SATURDAY FOR NMZ002-
NMZ004.

&&

23
Hazardous weather outlook, Dec 1, 6:00 AM MST, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MST THU DEC 1 2005

NMZ001>021-026-021300-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MST THU DEC 1 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. HOWEVER...
WESTERLY WINDS NEAR  MOUNTAIN TOP LEVEL WILL GRADUALLY STRENGTHEN
RESULTING IN LOCALLY GUSTY CONDITIONS FOR THE HIGHER TERRAIN AND
AREAS ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS ALOFT WILL INCREASE EVEN FURTHER ON FRIDAY. AT THE SURFACE...
WINDY TO VERY WINDY CONDITIONS WILL DEVELOP ACROSS MUCH OF THE
CENTRAL AND EAST WHERE GUSTS BETWEEN 45 AND 55 MPH ARE EXPECTED.
THESE EXPECTED HIGH WINDS COMBINED WITH LOW HUMIDITY AND HIGH FIRE
DANGER HAS PROMPTED A FIRE WEATHER WATCH FOR MUCH OF THE EASTERN
PLAINS ON FRIDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

41

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 3:31 PM MSTWinter Storm WatchABQ30 hr

Nearby

Wind Advisories in New Mexico, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.